Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

01.05.2014 | case report | Ausgabe 9-10/2014

Wiener klinische Wochenschrift 9-10/2014

Acute kidney injury with medazepam-hyoscine buthylbromide

Zeitschrift:
Wiener klinische Wochenschrift > Ausgabe 9-10/2014
Autoren:
MD Zeynel Abidin Sayiner, Zeynel Abidin Ozturk

Summary

An 84-year-old female patient was admitted to our internal medicine outpatient clinic complaining of stomach ache, nausea, and vomiting. She had hepatitis C infection for 10 years that was managed with antiviral treatment. On the second day of admission, she developed anxiety and complained about dysuria. Medazepam and hyoscine butylbromide combined tablet was administered. The day after medazepam and hyoscine butylbromide administration, patient’s creatinine level increased to 2.3 mg/dL (0.57–1.11 mg/dL). Medazepam and hyoscine butylbromide administration was stopped on the fourth day. After 10 days of follow-up, her creatinine levels were normalized. In this article, we present an elderly patient with acute kidney injury induced by medazepam and hyoscine butylbromide that was managed with best supportive care.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 9-10/2014

Wiener klinische Wochenschrift 9-10/2014 Zur Ausgabe